# SDR DALA2015020300875

- Difficulty date: February 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,916 hours, 46,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB FWD AND AFT LOWER BORES STA XIS 186 AT SLAT PANEL NR 1 RT. DAMAGES ON LOWER BORES WERE REWORKED IAW ETI-88-14-35, REV 1 AND ER/A 531360-14 REV  ORIGINAL.
